# SDR AALA202211086206

- Difficulty date: November 3, 2022
- Submitted: November 8, 2022
- Operation: Air carrier
- Aircraft: N858NN
- Make and model: Boeing 737823
- Aircraft serial: 30904
- Aircraft time: 35,858 hours, 14,865 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 663 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN WING CENTER SECTION REAR SPAR VAPOR BARRIER ATTACH ANGLE LOCATED AT BS 663.75 AND S18R. REPAIRED ANGLE PER SRM 57-10-10-2R-5.
